# SDR 95ZZZX2626

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7891Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0660
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220414
- Condition: Corroded
- Location: Rt Wing
- Part time: 7,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF RIGHT WING UPPER AFT INBOARD SPAR CAP ASSEMBLY.  EXTENT OF CORROSION WAS PAST ALLOWABLE REPAIR LIMITS SET FORTH BY CESSNA AIRCRAFT COMPANY.  THE SPAR IS LOCATED DIRECTLY BEHIND THE EXHAUST AUGMENTORS AND IS BEING CORRODED BY THE EXHAUST EMISSIONS.  PERIODIC CLEANING OF THE FLAP WELL AREA AND CORROSION TREATMENT IS RECOMMENDED.  SPAR CAP ASSEMBLY WAS REPLACED WITH A NEW UNIT FROM CESSNA.
